Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Su, Haozhe, Chen, Ding and Newton, David (2017) Option pricing via QUAD: from Black–Scholes–Merton to Heston with jumps. Journal of Derivatives, 24 (3). pp. 9-27. ISSN 1074-1240

Alexander, C O and Leigh, C T (1997) On the covariance matrices used in value at risk models. Journal of Derivatives, 4 (3). pp. 50-62. ISSN 1074-1240

This list was generated on Thu Jul 20 08:02:38 2017 BST.